# SDR DHL2000706003

- Difficulty date: June 21, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR PANEL (INTERIOR) AFT SUPPORT ATTCH ANGLE CRACKED SEVERAL PLACES.  REMOVED AND REPLACED ANGLES PER SRM 51-30-2.  TREATED AND PRIMED SUPPORT ANGLES PER SRM 51-10-2.
